On restricted derivative approximation

Zi-Xiao Yang; Bu-Xi Li

Compositio Mathematica (1990)

  • Volume: 74, Issue: 3, page 327-331
  • ISSN: 0010-437X

How to cite


Yang, Zi-Xiao, and Li, Bu-Xi. "On restricted derivative approximation." Compositio Mathematica 74.3 (1990): 327-331. <http://eudml.org/doc/90024>.

author = {Yang, Zi-Xiao, Li, Bu-Xi},
journal = {Compositio Mathematica},
keywords = {order of approximation},
language = {eng},
number = {3},
pages = {327-331},
publisher = {Kluwer Academic Publishers},
title = {On restricted derivative approximation},
url = {http://eudml.org/doc/90024},
volume = {74},
year = {1990},

AU - Yang, Zi-Xiao
AU - Li, Bu-Xi
TI - On restricted derivative approximation
JO - Compositio Mathematica
PY - 1990
PB - Kluwer Academic Publishers
VL - 74
IS - 3
SP - 327
EP - 331
LA - eng
KW - order of approximation
UR - http://eudml.org/doc/90024
ER -


  1. [1] Roulier, J.A., Best Approximation to Functions with Restricted derivate, J. Approximation Theory17 (1976), 344-347. Zbl0362.41012MR415161
  2. [2] Feinerman, R.P. and Newman, D.J., "Polynomial Approximation", Williams and Wilkins, Baltimore1974. Zbl0309.41006MR499910
  3. [3] Leviatan, D., The behavior of the derivatives of the algebraic polynomials of best approximation, J. Approximation Theory35 (1982), 169-176. Zbl0489.41016MR662164

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.